# SDR SWAA2024040155096

- Difficulty date: February 22, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 38,013 hours, 17,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 344-360 Lbl12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BTW BS 344 TO BS 360 LBL 12 AT FWD GALLEY AREA.  REPLACED THE WEB IAW SRM 51-40-02 AND DRAWING # 141A5400 REV: A.
